Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 89, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 9, 2018, 6:32 PM EDT for 4 counties in Ohio. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2018, 6:32 PM EDT (22:32 UTC)
- Expired
- Jun 9, 2018, 7:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Greene County, OH, Highland County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 7 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 6:32 PM EDT | TSTM WND DMG | 5 Wsw Wilmington, OH | TREE DOWNED ALONG PYLE ROAD. TIME ESTIMATED BY RADAR. |
| Jun 9, 6:32 PM EDT | TSTM WND DMG | Se Wilmington, OH | LARGE BRANCH BLOCKING SOUTHBOUND US HIGHWAY 68. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1357 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
530
WUUS51 KILN 092232
SVRILN
OHC027-057-071-165-092300-
/O.NEW.KILN.SV.W.0089.180609T2232Z-180609T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
632 PM EDT SAT JUN 9 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northeastern Warren County in southwestern Ohio...
Clinton County in southwestern Ohio...
Southern Greene County in west central Ohio...
Northern Highland County in southwestern Ohio...
* Until 700 PM EDT.
* At 632 PM EDT, a severe thunderstorm was located near Wilmington,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Xenia, Wilmington, Bellbrook, Sabina, Jamestown, New Vienna, New
Jasper, Clarksville, Harveysburg, Spring Valley, Martinsville,
Bowersville, Port William, Paintersville, Melvin, Rosemoor,
Lumberton, Mount Holly, Oakland and Lees Creek.
This includes I-71 in Ohio between mile markers 40 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3934 8405 3947 8403 3965 8407 3972 8365
3955 8367 3954 8358 3942 8359 3931 8362
TIME...MOT...LOC 2232Z 262DEG 22KT 3944 8389
HAIL...<.75IN
WIND...60MPH
$$
KC2 follow-up statements
395
WWUS51 KILN 092237
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
637 PM EDT SAT JUN 9 2018
OHC165-092247-
/O.CAN.KILN.SV.W.0089.000000T0000Z-180609T2300Z/
Warren OH-
637 PM EDT SAT JUN 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3936 8400 3940 8399 3948 8396 3953 8398
3957 8398 3957 8400 3965 8404 3972 8365
3955 8367 3954 8358 3942 8359 3931 8362
TIME...MOT...LOC 2237Z 262DEG 22KT 3944 8385
$$
OHC027-057-071-092300-
/O.CON.KILN.SV.W.0089.000000T0000Z-180609T2300Z/
Clinton OH-Greene OH-Highland OH-
637 PM EDT SAT JUN 9 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CLINTON...SOUTHERN GREENE AND NORTHERN HIGHLAND COUNTIES...
At 637 PM EDT, a severe thunderstorm was located over Wilmington,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Xenia, Wilmington, Sabina, Jamestown, New Vienna, New Jasper,
Clarksville, Spring Valley, Bowersville, Port William, Paintersville,
Melvin, Rosemoor, Lumberton, Oakland, Lees Creek, Morrisville, Ogden,
Kingman and Interstate 71 at US Route 68.
This includes I-71 in Ohio between mile markers 44 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3936 8400 3940 8399 3948 8396 3953 8398
3957 8398 3957 8400 3965 8404 3972 8365
3955 8367 3954 8358 3942 8359 3931 8362
TIME...MOT...LOC 2237Z 262DEG 22KT 3944 8385
HAIL...<.75IN
WIND...60MPH
$$
KC954
WWUS51 KILN 092253
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
653 PM EDT SAT JUN 9 2018
OHC027-057-071-092303-
/O.EXP.KILN.SV.W.0089.000000T0000Z-180609T2300Z/
Clinton OH-Greene OH-Highland OH-
653 PM EDT SAT JUN 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON...SOUTHERN GREENE AND
NORTHERN HIGHLAND COUNTIES WILL EXPIRE AT 700 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3936 8400 3940 8399 3948 8396 3953 8398
3957 8398 3957 8400 3965 8404 3972 8365
3955 8367 3954 8358 3942 8359 3931 8362
TIME...MOT...LOC 2253Z 262DEG 22KT 3945 8374
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:30 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 9, 3:30 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 330 PM EDT Sat Jun 9 2018 .SYNOPSIS... Warm and humid conditions will continue into next week. A surface boundary, increased humidity, and weak disturbances will combine to result in chances for thunderstorms into Tuesday. The front will push through the area offering a temporary dry period at mid week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Thunderstorms were developing across Indiana ahead of a remnant MCV in the moderately unstable airmass. The airmass will continue to destabilize with blyr CAPE values of 1500-2000 j/kg over western Ohio. This moderate instability combined with the mid level support will aid the continued development of deep convection. Effective shear will be 20-25 kts with the most favorable shear over west central Ohio. DCAPE values approach 1000 j/kg. Expect the storms along the Indiana/Ohio line to push east across ILN/s FA through the remainder of the aftn into this evening. Have adjusted pops up to categorical to account for the expected coverage. Isolated strong to damaging winds will be a threat due to favorable DCAPEs. Also, PW/s to increase to 1.7 inches. Given the slow movement and very moist environment heavy rain and potential flash flooding will also be a threat. Will continue the current HWO product which has a mention of these threats of wind and heavy rain. The storms will push through with a diminishing trend later this evening due to loss of heating and with the upper support shifting east. With the front laying out across the area will keep a very low pop chance going overnight. In the moist environment temperatures will be mild over night with lows in the mid and upper 60s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... East-west surface front to continue to bisect ILN/s area Sunday. This stalled front combined with moderate instability will continue to lead to scattered thunderstorm development. Have a period of likely pops durg the aftn when the most favorable instby is expected and with the approach of upper support. Warm conditions to continue with Sundays highs from the lower 80s north to the upper 80s south. With upper level support dropping ese in the flow and the front across the Ohio River Valley will keep high chance pops going Sunday night, with the highest pops south. Expect Sunday nights lows to range from the lower 60s north to the upper 60s south. && .LONG TERM /MONDAY THROUGH SATURDAY/... The warm, humid, and active pattern will continue for the Ohio Valley on Monday and Tuesday. The ILN forecast area will remain on the south side of a stalled WNW-to-ENE boundary, well in the warm sector, but in an area where primarily-diurnal convection will continue to be possible. With little change to the going forecast, PoPs and warm temperatures will be maintained for both Monday and Tuesday. Just behind a 500mb wave moving through the area on Tuesday, a cold front is expected to clear through the region on Tuesday night into Wednesday morning. PoPs will come to an end after this front passes the region, with high pressure building into the area later Wednesday and into early Thursday. Overall, it will only result in a slight change in the air mass -- temperatures may be a couple degrees cooler than on Monday and Tuesday, with dewpoints falling a little more significantly into the 60s. A more active pattern will set up later in the week, with instability building back in by Thursday afternoon, and likely continuing into Friday and Saturday as well. There is more spread across recent model runs in how the pattern will set up for Friday and beyond, so PoPs will be kept on the low end of things for now. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Thunderstorms developing across Indiana in axis of moderate instby. These storms associated with MCV moving across IL to track east impacting the ILN TAF sites this aftn into the early evening. Some of the storms may contain gusty winds from the northwest. Have kept CIGs VFR but brief IFR vsbys and CIGs are possible in heavy rain. Storms will decrease later this evening with some fog possible mainly at KLUK and KLCK. At this time have limited mention to MVFR vsby restrictions but depending on cloud cover IFR vsbys are possible especially at KLUK. With the boundary across the area and moderate instby developing scattered thunderstorm development likely again Sunday aftn. OUTLOOK...Thunderstorms possible into Tuesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Hatzos AVIATION...AR
Hazardous weather outlook, Jun 9, 3:34 PM EDT, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 334 PM EDT Sat Jun 9 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-101945- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 334 PM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms will develop across the area through the afternoon into this evening. A few storms could produce strong to damaging wind gusts and heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Daytime heating will lead to widely scattered afternoon storms Sunday and Monday. A few storms could produce heavy rain, large hail and damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 9, 6:09 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
609 PM EDT SAT JUN 9 2018
INZ074-075-KYZ091-092245-
Ohio IN-Dearborn IN-Boone KY-
609 PM EDT SAT JUN 9 2018
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHWESTERN DEARBORN AND
CENTRAL BOONE COUNTIES UNTIL 645 PM EDT...
At 609 PM EDT, radar indicated a strong thunderstorm near Dillsboro,
moving east at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Rising Sun, Burlington, Dillsboro, French, Hartford, Rabbit Hash,
Aberdeen, Pate, Belleview, Waterloo and North Landing.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3903 8508 3902 8474 3889 8471 3889 8481
3890 8483 3890 8507
TIME...MOT...LOC 2209Z 259DEG 13KT 3898 8498
ARSpecial weather statement, Jun 9, 6:12 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
612 PM EDT SAT JUN 9 2018
OHZ062-071-072-092300-
Warren OH-Clinton OH-Greene OH-
612 PM EDT SAT JUN 9 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WARREN...
CLINTON AND SOUTHERN GREENE COUNTIES UNTIL 700 PM EDT...
At 612 PM EDT, radar indicated strong thunderstorms along a line
extending from near Waynesville to 8 miles west of Wilmington to near
Blanchester, moving east at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Wilmington, Blanchester, Waynesville, Sabina, Lynchburg, New Vienna,
Morrow, Woodville, Clarksville, Harveysburg, Martinsville, Corwin,
Midland, Bowersville, Port William, Butlerville, Pleasant Plain,
Paintersville, Melvin and State Route 123 at State Route 132.
This includes I-71 in Ohio between mile markers 36 and 60.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3926 8414 3943 8409 3961 8410 3958 8367
3955 8367 3955 8366 3943 8361 3933 8367
3927 8377 3924 8380
TIME...MOT...LOC 2212Z 270DEG 19KT 3956 8400 3944 8399 3927 8405
HickmanLocal storm report, Jun 9, 6:13 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
613 PM EDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 2 NNE WEST MILTON 39.99N 84.32W
06/09/2018 MIAMI OH 911 CALL CENTER
TREE DOWNED NEAR THE 3000 BLOCK OF KESLER FREDERICK ROAD.
TIME ESTIMATED BY RADAR.
&&
KCSpecial weather statement, Jun 9, 6:14 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
614 PM EDT SAT JUN 9 2018
OHZ045-046-054-055-064-092300-
Delaware OH-Madison OH-Franklin OH-Pickaway OH-Union OH-
614 PM EDT SAT JUN 9 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...NORTHWESTERN
PICKAWAY...DELAWARE...EASTERN MADISON AND EASTERN UNION COUNTIES IN
CENTRAL OHIO UNTIL 700 PM EDT...
At 613 PM EDT, radar indicated strong thunderstorms along a line
extending from near Waldo to near Plain City to near London, moving
east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Delaware,
Upper Arlington, Gahanna, Hilliard, Marysville, Worthington, Bexley,
London, Jefferson, Powell, Groveport, Sunbury, Plain City, West
Jefferson and Ashville.
This includes the following Interstates...
I-70 in Ohio between mile markers 76 and 110.
I-71 in Ohio between mile markers 83 and 138.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4043 8302 4042 8302 4041 8292 4036 8292
4035 8274 3989 8282 3966 8303 3980 8355
4007 8334 4044 8325
TIME...MOT...LOC 2213Z 281DEG 23KT 4043 8308 4008 8325 3982 8342
ARLocal storm report, Jun 9, 6:19 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG 4 WNW AURORA 39.09N 84.97W
06/09/2018 DEARBORN IN LAW ENFORCEMENT
1 TREE KNOCKED DOWN AT NORTH HOGAN RD AND POSSUM RIDGE RD
&&
BCLocal storm report, Jun 9, 6:26 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND GST 2 SSE WILMINGTON 39.42N 83.82W
06/09/2018 M47 MPH CLINTON OH OFFICIAL NWS OBS
&&
ALANRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:50 PM EDT | Areal Flood Warning | ILN | Fayette, Pickaway, Ross | 6 hr |
| Jun 8, 9:59 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jun 8, 10:19 PM EDT | Areal Flood Advisory | ILN | Hamilton | 34 min |
| Jun 9, 2:46 PM EDT | Special Weather Statement | ILN | Mercer | 44 min |
| Jun 9, 3:06 PM EDT | Special Weather Statement | ILN | Darke | 24 min |
| Jun 9, 3:23 PM EDT | Special Weather Statement | ILN | Darke, Mercer | 37 min |
| Jun 9, 3:50 PM EDT | Special Weather Statement | ILN | Darke, Shelby | 40 min |
| Jun 9, 4:13 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 47 min |
| Jun 9, 4:30 PM EDT | Special Weather Statement | ILN | Hamilton | 30 min |
| Jun 9, 4:37 PM EDT | Special Weather Statement | ILN | Montgomery, Preble | 38 min |
| Jun 9, 4:50 PM EDT | Special Weather Statement | ILN | Hardin, Logan | 25 min |
| Jun 9, 4:50 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 23 min |
| Jun 9, 5:06 PM EDT | Special Weather Statement | ILN | Clark | 24 min |
| Jun 9, 5:12 PM EDT | Special Weather Statement | ILN | Butler | 33 min |
| Jun 9, 5:18 PM EDT | Special Weather Statement | ILN | Union | 27 min |
| Jun 9, 5:27 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery | 3 hr |
| Jun 9, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark | 29 min |
| Jun 9, 5:45 PM EDT | Special Weather Statement | ILN | Delaware, Union | 30 min |
| Jun 9, 5:46 PM EDT | Special Weather Statement | ILN | Greene | 29 min |
| Jun 9, 5:52 PM EDT | Special Weather Statement | ILN | Clark, Madison | 23 min |
| Jun 9, 5:55 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 50 min |
| Jun 9, 6:12 PM EDT | Special Weather Statement | ILN | Clinton | 48 min |
| Jun 9, 6:14 PM EDT | Special Weather Statement | ILN | Delaware, Franklin, Madison | 46 min |
| Jun 9, 6:30 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 25 min |
| Jun 9, 6:46 PM EDT | Special Weather Statement | ILN | Hamilton | 29 min |
| Jun 9, 6:52 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Pickaway | 23 min |
| Jun 9, 6:57 PM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Jun 9, 7:05 PM EDT | Special Weather Statement | ILN | Franklin | 40 min |
| Jun 9, 7:11 PM EDT | Special Weather Statement | ILN | Highland, Pickaway, Ross | 34 min |
| Jun 9, 7:34 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 27 min |
| Jun 9, 7:51 PM EDT | Special Weather Statement | ILN | Pickaway, Ross | 24 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.